# SDR AALA960484

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD LEFT MID FLAP TOP SKIN IS CRACKED APPROXIMATELY ON TOP OF TRAILING EDGE FLAP OUTBOARD SPRING ROD END (MARKED ON FLAP)  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 57-50-4.  EDGE SEALED, TREATED, PRIMED AND PAINTED.  (M)
